MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Catalog Number 190895
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility nurse reported that a fresenius 2008t machine had blood rising to the p-ven port during the patient¿s hemodialysis treatment.The machine sounded a venous pressure alarm.The venous pressure was calibrated but continued to drop when they tried to pump.The patient was moved to another machine and did not experience any adverse effects as a result of this incident.Additional information was requested, however, to date not provided.
 
Additional Manufacturer Narrative
Correction: upon further investigation, it was determined that the event reported on this mdr was reported incorrectly as there was no blood loss reported.There will be no further updates on mfr#: 2937457-2019-03257.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius regional equipment specialist (res).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key9245064
Report Number2937457-2019-03257
Device Sequence Number409493
Product Code KPO
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190895
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer11/04/2019
11/12/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/05/2019
11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1